Alert archive / New York / Snow Squall Warnings in 2022
Snow Squall Warning 2, NWS New York, NY
NWS New York, NY issued this snow squall warning at Feb 19, 2022, 2:10 PM EST for Orange County, Putnam County, Rockland County, New York; Bergen County, Passaic County, New Jersey. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 19, 2022, 2:10 PM EST (19:10 UTC)
- Expired
- Feb 19, 2022, 2:45 PM EST
- In force
- 35 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
Counties Bergen County, NJ, Passaic County, NJ, Orange County, NY, Putnam County, NY, Rockland County, NY
The radar
The Brookhaven radar (KOKX), 126 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1350 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
737
WWUS51 KOKX 191910
SQWOKX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service New York NY
210 PM EST Sat Feb 19 2022
NJC003-031-NYC071-079-087-191945-
/O.NEW.KOKX.SQ.W.0002.220219T1910Z-220219T1945Z/
Passaic NJ-Bergen NJ-Orange NY-Putnam NY-Rockland NY-
210 PM EST Sat Feb 19 2022
The National Weather Service in Upton NY has issued a
* Snow Squall Warning for...
Passaic County in northeastern New Jersey...
Northwestern Bergen County in northeastern New Jersey...
Orange County in southeastern New York...
Western Putnam County in southeastern New York...
Rockland County in southeastern New York...
* Until 245 PM EST.
* At 209 PM EST, a dangerous snow squall was located along a line
extending from Highland to Andover, moving southeast at 45 mph.
HAZARD...Whiteout conditions. Zero visibility in heavy snow and
blowing snow. Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Dangerous life-threatening travel.
Locations impacted include...
Newburgh, Middletown, West Milford, Ringwood, Pompton Lakes, Suffern,
Port Jervis, Monroe, Walden, West Point, Warwick, Goshen, Sloatsburg,
Cold Spring and Howells.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.
&&
LAT...LON 4149 7476 4150 7448 4163 7426 4158 7413
4161 7413 4159 7395 4153 7400 4144 7398
4149 7389 4152 7365 4133 7389 4132 7398
4129 7394 4125 7397 4093 7427 4100 7430
4104 7450 4109 7450 4120 7437 4136 7469
TIME...MOT...LOC 1909Z 301DEG 41KT 4174 7399 4099 7476
$$
JM1 follow-up statement
972
WWUS51 KOKX 191931
SQWOKX
Snow Squall Warning
National Weather Service New York NY
231 PM EST Sat Feb 19 2022
NJC003-031-NYC071-079-087-191945-
/O.CON.KOKX.SQ.W.0002.000000T0000Z-220219T1945Z/
Passaic NJ-Bergen NJ-Orange NY-Putnam NY-Rockland NY-
231 PM EST Sat Feb 19 2022
...A SNOW SQUALL WARNING REMAINS IN EFFECT UNTIL 245 PM EST FOR
PASSAIC...NORTHWESTERN BERGEN...ORANGE...WESTERN PUTNAM AND ROCKLAND
COUNTIES...
At 230 PM EST, a dangerous snow squall was located along a line
extending from near Hopewell Junction to Rockaway, moving southeast
at 45 mph.
HAZARD...Heavy snow and blowing snow. Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Dangerous life-threatening travel.
Locations impacted include...
Newburgh, West Milford, Ringwood, Pompton Lakes, Suffern, Monroe,
Walden, West Point, Warwick, Goshen, Sloatsburg, Cold Spring, New
Windsor, Bloomingdale and Gardnertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.
Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.
&&
LAT...LON 4140 7446 4147 7436 4155 7422 4158 7413
4161 7413 4159 7395 4153 7400 4144 7398
4149 7389 4152 7365 4133 7389 4132 7398
4129 7394 4125 7397 4093 7427 4100 7430
4104 7450 4109 7450 4120 7437 4134 7464
TIME...MOT...LOC 1930Z 301DEG 41KT 4162 7374 4088 7451
$$
JMWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this snow squall warning went out at Feb 19, 12:47 PM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Feb 19, 12:47 PM EST, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service New York NY
1247 PM EST Sat Feb 19 2022
.SYNOPSIS...
A strong cold front will approach today and move through during
mid to late afternoon. High pressure over the Midwest will then
build south of the area tonight into Sunday, move off the Mid
Atlantic coast Sunday night, and become stationary offshore
Monday into Monday night. A strong frontal system will likely
impact the area for mid week. High pressure will build back in
briefly before another low approaches on Friday.
&&
.NEAR TERM /THROUGH TONIGHT/...
Made minor adjustments with POPs for snow showers and potential
snow squalls this afternoon. Highest POPs generally between 12
and 5 PM. POPs follow pretty closely to HRRR and RRFS mesoscale
models with their respective reflectivity fields. Already have
moderate snow shower activity within parts of the Lower Hudson
Valley, Northeast NJ and Southwest CT.
A strong cold front will move through this afternoon,
accompanied by a band of snow showers and a few snow squalls.
Have increased PoP to likely for the interior, and gone with the
later timing of latest hi-res guidance. Using a blend of the 06Z
HRRR and the 00Z HREF timing, the front should reach western
Orange County about 18Z-19Z, NYC metro 19Z-20Z, western/central
Long Island/southern CT 20Z-21Z, and far eastern sections 21Z-
22Z. This band has potential to leave a coating to an inch of
accumulation. Will continue to message potential for hazardous
conditions with these snow showers and squalls in the HWO,
particularly across the higher elevations inland and across SE
CT, where guidance shows some intensification of the band as it
moves east. Less potential for hazardous conditions along the
coast and in NYC metro where temps may reach near 40 before the
front arrives.
Have carried earlier forecast of wind gusts 45-50 mph with the
frontal band and following its passage as as a very tight
pressure gradient sets up, with strong CAA and low level
instability/mixing. Low temps should fall to either side of 20
in NYC and into the teens elsewhere. with wind chills 0 to 5
below inland/Long Island Pine Barrens, and into the single
digits elsewhere.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
High pressure builds to the south on Sunday, then moves offshore
from Sunday night into Monday night. Temps will remain below
normal on Sunday despite development of a return SW flow as a
subsidence inversion inhibits deep mixing, with highs only in
the 30s. Radiational cooling Sunday night should also still
allow temps to fall to around 30 in NYC, 20s most elsewhere, and
upper teens in the interior valleys, with the real warmup not
expected til daytime Mon as temps reach the upper 40s/lower 50s
per MOS/NBM consensus.
Clouds should begin to increase Mon night ahead of the next
frontal system, with only slight chance of light precip
developing west of NYC. Most of this would be rain, but could
possibly begin as freezing rain in sheltered valley locations
where temps manage to fall just below freezing.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
Weak ridging aloft with southwest flow to begin the period becomes
more zonal by midweek and into week's end.
At the surface, high pressure moves off the east coast as deep layer
SW flow aloft ahead of a low pressure system moving through the OH
Valley Tuesday night into Wednesday, then passing to the north by
Wednesday afternoon. SW winds will pick up Tuesday afternoon as the
low deepens as it heads north and the pressure gradient force
increases with the offshore high. Have bumped up winds/gusts a
bit from previous forecast and higher than NBM-went toward 90th
percentile values in the 00-12Z period on Wednesday, which is
still a bit below NBMv4.1. Modeling suggests a nearly 70kt jet
at 925mb across the eastern sections of the forecast area with
an inversion in place by 06Z Wednesday. So have capped gusts at
30kts or so over the waters early Wednesday and less so inland,
but these trends will have to be monitored. Precipitation will
be all rain with this event given the track of the low, as
overrunning begins on early Tuesday afternoon. A very brief
period of light freezing rain is possible across Orange County
with cold air in place for an hour or two, just at the onset
Tuesday am. This seems patchy at this point, and not widespread.
By Thursday, weak ridging aloft and cool high pressure build north
of the area, settling over upstate NY. Models then diverge a bit on
the evolution of a late week low pressure coming out of the
southwest. Latest GFS, for example, is now showing a low developing
off the east coast by Friday afternoon rather than a trek up through
the OH Valley, as in previous cycles. Given all this, with
confidence at least of a system coming near/through the area during
this timeframe, but large uncertainty in the sensible weather
details including ptype, have stuck close to the NBM for this
period. It should be noted, however, that the setup with an inland
low and cold high pressure to the north nosing into the area does
seem favorable for at least some ice/mixed precip across the
interior on Friday.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
A strong cold front will move through the area this afternoon.
High pressure will then builds in tonight.
SW winds will steadily increase after this morning ahead of the
approaching cold front at 10-15G20-30kt, becoming WNW (left of
310 magnetic) in the afternoon behind the front at
20-25G35-40kt.
Mainly VFR. Snow showers along and just ahead of the cold front this
afternoon could bring snow squall conditions with a brief burst of
heavy snow (generally on the order of 15 minutes or less), WNW
g35-40kt, and vsbys less than 1/4 mile.
There are two lines of snow showers that will move through. The
first line is making its through the terminals through 20Z.
Confidence is moderate in the occurrence of a second line of
snow showers moving through with more squall like conditions
with the biggest uncertainty in timing. Best thinking is this
2nd line moves through the northwestern terminals 18Z- 19Z, NYC
terminals between 19Z-21Z, and eastern terminals 20Z- 22Z. A
very quick light coating of snow is possible with any snow
squalls that do impact the terminals. Current radar returns
shows some weakening with this line, so will continue to monitor
and if the line continues to weaken, will have to amend for
improving conditions.
After the cold frontal passage, winds remain strong out of the NW
with gusts up to 40 kt possible through this evening into early
Sunday before tapering. Winds then shift to the W at 10 kt or
less Sunday morning.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
Amendments likely due to timing of wind shift and the potential
of snow squall line this afternoon that may be off by an hour
or two.
.OUTLOOK FOR 18Z SUNDAY THROUGH THURSDAY...
.Sunday and Monday...VFR. W winds G20kt early Sunday morning at the
NYC metros.
.Tuesday...Rain with MVFR. LLWS possible especially at later
afternoon into the night.
.Wednesday...MVFR or lower in showers AM. W-SW G15-20kt.
.Thursday...MVFR or lower in rain/snow.
Detailed information, including hourly TAF wind component forecasts,
can be found at: https:/www.weather.gov/zny/n90
&&
.MARINE...
SCA conds confined to the ocean waters E of Moriches Inlet
attm, with 5-ft seas. Gales should then develop on all waters,
mainly this afternoon and evening, and persisting on the ocean
waters into late tonight. Winds will be trending downward late
tonight into early Sunday morning. Freezing spray possible on
most of the waters tonight, and on the ocean into Sunday
morning.
SCA conds may also develop on the ocean and the eastern
Sound/bays Sunday night into Mon with increasing SW winds.
Low pressure will track W of the waters Tue and Wed, likely
producing gales. Winds and seas should then gradually diminish
on Thu after a cold frontal passage. Winds will increase again
on Friday afternoon to SCA conditions over the ocean as another
low approaches.
&&
.HYDROLOGY...
Will have to monitor for localized ice jam flooding potential
today, along the far interior rivers/streams with increased
water levels/streamflow and ice break-up.
Otherwise, no hydrologic impacts expected attm.
&&
.TIDES/COASTAL FLOODING...
Water levels may approach 2 ft below MLLW in some locations
during time of low tide today around times of low tide.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until midnight EST tonight for CTZ005>012.
NY...Wind Advisory until midnight EST tonight for NYZ067>075-
078>081-176>179.
NJ...Wind Advisory until midnight EST tonight for NJZ002-004-006-
103>108.
MARINE...Gale Warning until 1 AM EST Sunday for ANZ331-332-335-338-340-
345.
Gale Warning until 6 AM EST Sunday for ANZ350-353-355.
&&
SYNOPSIS...BG/DBR
NEAR TERM...BG/JM
SHORT TERM...BG
LONG TERM...DBR
AVIATION...JP
MARINE...BG/DBR
HYDROLOGY...BG/DBR
TIDES/COASTAL FLOODING...Hazardous weather outlook, Feb 19, 6:52 AM EST, 7 hours 18 minutes before
Hazardous Weather Outlook National Weather Service New York NY 652 AM EST Sat Feb 19 2022 CTZ005>008-NJZ002-004-103-NYZ067>070-201100- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Western Passaic-Eastern Passaic-Western Bergen- Orange-Putnam-Rockland-Northern Westchester- 652 AM EST Sat Feb 19 2022 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A strong cold front moving across this afternoon will be accompanied by a line of snow showers and snow squalls, that could bring a brief burst of heavy snow, northwest winds gusting 40 to 50 mph, and temperatures quickly dropping below freezing. Roads could quickly become snow covered and icy. .DAYS TWO THROUGH SEVEN...Sunday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ009>012-NJZ006-104>108-NYZ071>075-078>081-176>179-201100- Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Hudson-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)- Northwest Suffolk-Northeast Suffolk-Southwest Suffolk- Southeast Suffolk-Northern Queens-Northern Nassau-Southern Queens- Southern Nassau- 652 AM EST Sat Feb 19 2022 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. A strong cold front moving across this afternoon will be accompanied by a line of snow showers and snow squalls, that could bring a brief burst of heavy snow, northwest winds gusting 40 to 50 mph, and temperatures dropping close to freezing. Roads could become hazardous. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-201100- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 652 AM EST Sat Feb 19 2022 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 1 AM EST SUNDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ350-353-355-201100- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 652 AM EST Sat Feb 19 2022 ...GALE WARNING IN EFFECT UNTIL 6 AM EST SUNDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Gales possible late Tuesday into Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Feb 19, 11:13 AM EST, 2 hours 57 minutes before
Special Weather Statement
National Weather Service New York NY
1113 AM EST Sat Feb 19 2022
CTZ005-006-009-NJZ002-004-103-104-NYZ067>071-191715-
Northern Fairfield CT-Southern Fairfield CT-Northern New Haven CT-
Western Bergen NJ-Western Passaic NJ-Eastern Bergen NJ-
Eastern Passaic NJ-Putnam NY-Rockland NY-Southern Westchester NY-
Northern Westchester NY-Orange NY-
1113 AM EST Sat Feb 19 2022
...AREA OF SNOW WILL IMPACT PORTIONS OF THE LOWER HUDSON VALLEY,
NORTHEAST NEW JERSEY AND SOUTHWEST CONNECTICUT THROUGH 1215 PM...
HAZARDS...An area of snow accompanied by winds of up to 40 MPH which
can rapidly reduce visibility to less than one mile. Visibilities
will be between 1/2 and 1 mile at times. Temperatures will be cold
enough in some locations for snow to accumulate on all surfaces.
Roads in these locations will become slippery.
LOCATION AND MOVEMENT...At 1109 AM EST, an area of snow was along a
line extending from near New Preston to Butler and moving southeast
at 35 MPH.
LOCATIONS IMPACTED INCLUDE...
Yonkers, Stamford, Waterbury, Norwalk, Danbury, Meriden, White
Plains, Wayne, Shelton, New City, Naugatuck, Port Chester, Newburgh,
Middletown and Bergenfield.
SAFETY INFO...
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4150 7461 4150 7448 4163 7426 4159 7395
4144 7398 4149 7393 4153 7353 4166 7352
4150 7344 4147 7332 4164 7298 4156 7295
4157 7283 4101 7356 4091 7390 4093 7429
4100 7430 4104 7450 4120 7437 4140 7473
TIME...MOT...LOC 1609Z 299DEG 30KT 4175 7331 4097 7434
JMSpecial weather statement, Feb 19, 12:16 PM EST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service New York NY
1216 PM EST Sat Feb 19 2022
CTZ005>007-009-010-NJZ002-103-NYZ067>071-191815-
Northern Fairfield CT-Southern Fairfield CT-Northern New Haven CT-
Northern Middlesex CT-Southern New Haven CT-Western Bergen NJ-
Western Passaic NJ-Putnam NY-Rockland NY-Southern Westchester NY-
Northern Westchester NY-Orange NY-
1216 PM EST Sat Feb 19 2022
...AREA OF SNOW WILL IMPACT PORTIONS OF THE LOWER HUDSON VALLEY,
NORTHEAST NEW JERSEY AND SOUTHERN CONNECTICUT THROUGH 115 PM...
HAZARDS...An area of snow accompanied by winds of up to 40 MPH which
can rapidly reduce visibility to less than one mile. Visibilities
will be between 1/2 and 1 mile at times. Temperatures will be cold
enough in some locations for snow to accumulate on all surfaces.
Roads in these locations will become slippery.
LOCATION AND MOVEMENT...At 1214 PM EST, an area of snow was along a
line extending from Waterbury to New Rochelle and moving east at 25
MPH.
LOCATIONS IMPACTED INCLUDE...
Bridgeport, New Haven, Stamford, Waterbury, Norwalk, Danbury,
Meriden, White Plains, Milford, Middletown, Wallingford, Shelton, New
City, Naugatuck and Port Chester.
SAFETY INFO...
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4150 7344 4147 7332 4147 7331 4149 7333
4151 7316 4164 7295 4156 7295 4165 7250
4154 7244 4124 7280 4125 7292 4114 7310
4116 7317 4097 7362 4110 7440 4150 7400
4145 7400 4153 7353 4167 7352
TIME...MOT...LOC 1714Z 288DEG 22KT 4156 7302 4092 7380
JMSpecial weather statement, Feb 19, 1:43 PM EST, 27 minutes before
Special Weather Statement
National Weather Service New York NY
143 PM EST Sat Feb 19 2022
CTZ005>012-191945-
Southern Middlesex CT-Northern Fairfield CT-Southern Fairfield CT-
Southern New London CT-Northern New London CT-Northern New Haven CT-
Northern Middlesex CT-Southern New Haven CT-
143 PM EST Sat Feb 19 2022
...AN AREA OF SNOW WILL IMPACT SOUTHERN CONNECTICUT THROUGH 245 PM...
HAZARDS...An area of snow accompanied by winds of up to 35 MPH which
can rapidly reduce visibility to less than one mile. Temperatures
will be cold enough in some locations for snow to accumulate on all
surfaces. Roads in these locations will become slippery.
LOCATION AND MOVEMENT...At 139 PM EST, an area of snow was along a
line extending from East Windsor to near Westport and moving east at
around 40 to 45 MPH.
LOCATIONS IMPACTED INCLUDE...
Jewett City, Bridgeport, New Haven, Waterbury, Norwalk, Meriden,
Milford, Middletown, Wallingford, Norwich, Shelton, Naugatuck, New
London, Guilford and Wolcott.
SAFETY INFO...
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time to reach your destination.
&&
LAT...LON 4132 7185 4124 7238 4123 7289 4125 7292
4119 7300 4120 7306 4114 7309 4116 7317
4108 7336 4106 7351 4161 7293 4156 7295
4154 7285 4164 7263 4165 7250 4158 7247
4160 7234 4171 7224 4166 7216 4164 7179
TIME...MOT...LOC 1839Z 250DEG 66KT 4189 7253 4115 7332
JMThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 11:13 AM EST | Special Weather Statement | OKX | Orange, Putnam, Rockland, Westchester | 62 min |
| Feb 19, 12:16 PM EST | Special Weather Statement | OKX | Putnam, Rockland, Westchester | 59 min |
| Feb 19, 1:28 PM EST | Snow Squall Warning | OKX | Orange | 47 min |
| Feb 19, 2:40 PM EST | Snow Squall Warning | OKX | Orange, Putnam, Rockland, Westchester | 35 min |
| Feb 19, 2:57 PM EST | Snow Squall Warning | OKX | Putnam | 33 min |
| Feb 19, 3:07 PM EST | Snow Squall Warning | OKX | Bronx, Kings, Nassau, New York, Putnam, Queens and 3 more | 38 min |
| Feb 19, 3:34 PM EST | Snow Squall Warning | OKX | Westchester | 41 min |
| Feb 19, 3:48 PM EST | Special Weather Statement | OKX | Kings, Nassau, Queens, Richmond | 27 min |
| Feb 19, 3:59 PM EST | Snow Squall Warning | OKX | Nassau, Suffolk | 46 min |
Nearby
Snow Squall Warnings in New York, 2022Snow Squall Warnings in New Jersey, 2022Every snow squall warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.